MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Model Number 112230
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Broken pelvic array when tightening.Case type: tha.Surgical delay: 2 minutes.Patient was under anesthesia.
 
Additional Manufacturer Narrative
Reported event: broken pelvic array when tightening.Case type: tha.Surgical delay: 2 minutes, patient was under anesthesia.Product evaluation and results: as per the image provided in the communication log the broken part of the pelvic array assembly can be confirmed.Product history review: a review of the device history records indicate (b)(4) devices were manufactured under lot 19570617 and were accepted into final stock on 09/20/2019.No non-conformance were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230, lot 19570617, shows 1 additional complaint related to the failure in this investigation.Pr id : (b)(4).Conclusions: the failure mode was confirmed as per the image provided in the communication log.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action : a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.
 
Event or Problem Description

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9396713
Report Number3005985723-2019-00875
Device Sequence Number19521011
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112230
Device Catalogue Number112230
Device Lot Number19570617/112230
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer01/24/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;